Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ K_{1}$ of a commutative von Neumann regular ring


Author: Leslie G. Roberts
Journal: Proc. Amer. Math. Soc. 32 (1972), 425-426
MSC: Primary 13.90
DOI: https://doi.org/10.1090/S0002-9939-1972-0289497-0
MathSciNet review: 0289497
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be a commutative regular ring (in the sense of von Neumann), and let q be an ideal in A. Then $ {K_1}(A,q) = U(A,q)$.


References [Enhancements On Off] (What's this?)

  • [1] Hyman Bass, Algebraic 𝐾-theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968. MR 0249491
  • [2] N. Bourbaki, Eléments de mathématique. Fasc. XXVII. Algèbre commutative. Chap. 1: Modules plats. Chap. 2: Localisation, Actualités Sci. Indust., no. 1290, Hermann, Paris, 1961. MR 36 #146.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.90

Retrieve articles in all journals with MSC: 13.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0289497-0
Keywords: $ {K_1}$, von Neumann regular ring
Article copyright: © Copyright 1972 American Mathematical Society